Tohoku Mathematical Journal

$L^p$ boundedness of Carleson type maximal operators with nonsmooth kernels

Yong Ding and Honghai Liu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, the authors give the $L^p$ boundedness of a class of the Carleson type maximal operators with rough kernel, which improves some known results.

Article information

Source
Tohoku Math. J. (2) Volume 63, Number 2 (2011), 255-267.

Dates
First available in Project Euclid: 6 July 2011

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1309952088

Digital Object Identifier
doi:10.2748/tmj/1309952088

Mathematical Reviews number (MathSciNet)
MR2812453

Zentralblatt MATH identifier
05955298

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 42B25: Maximal functions, Littlewood-Paley theory

Keywords
Carleson maximal operators singular integral operators rough kernel

Citation

Ding, Yong; Liu, Honghai. $L^p$ boundedness of Carleson type maximal operators with nonsmooth kernels. Tohoku Math. J. (2) 63 (2011), no. 2, 255--267. doi:10.2748/tmj/1309952088. http://projecteuclid.org/euclid.tmj/1309952088.


Export citation

References

  • L. Carleson, On convergence and growth of partial sums of Fourier series, Acta Math. 116 (1966), 135–157.
  • L. Colzani, Hardy spaces on spheres, Ph. D. Thesis, Washington University, St. Louis, 1982.
  • W. Connett, Singular integrals near $L^1$, Harmonic analysis in Euclidean spaces (Proc. Sympos. Pure Math., Williams Coll., Williamstown, Mass., 1978), Amer. Math. Soc. 35, Providence, R.I., 1979. 163–165.
  • Y. Ding and H. Liu, Weighted $L^p$ boundedness of Carleson type maximal operators, to appear in Proc. Amer. Math. Soc.
  • D. Fan and Y. Pan, Singular integral operators with rough kernels supported by subvarieties, Amer. J. Math. 119 (1997), 799–839.
  • C. Fefferman, Inequalities for strongly singular convolution operators, Acta Math. 124 (1970), 9–36.
  • L. Grafakos and A. Stefanov, Convolution Calderón-Zygmund singular integral operators with rough kernels, Analysis of Divergence: Control and Management of Divergent Processes, 119–143, Birkhauser, Boston-Basel-Berlin, 1999.
  • R. Hunt, On the convergence of Fourier series, Orthogonal Expansions and Their Continuous Analogues (Proc. Cont. Edwardsville, Ill., 1967), 235–255, Southern Illinois Univ. Press, Carbondale Ill., 1968.
  • E. Prestini and P. Sjölin, A Littlewood-Paley inequality for the Carleson operator, J. Fourier Anal. Appl. 6 (2000), 457–466.
  • F. Ricci and G. Weiss, A characterization of $H^1(\Sigma_n-1)$, Harmonic analysis in Euclidean spaces (Proc. Sympos. Pure Math., Williams Coll., Williamstown, Mass., 1978), 289–294, Amer. Math. Soc. 35, Providence, R.I., 1979.
  • P. Sjölin, Convergence almost everywhere of certain singular integral and multiple Fourier series, Ark. Mat. 9 (1971), 65–90.
  • E. M. Stein, Singular integrals and differentiability properties of functions, Princeton University Press, Princeton, N.J., 1970.
  • E. M. Stein and S. Wainger, Oscillatory integrals related to Carleson's theorem, Math. Res. Lett. 8 (2001), 789–800.